Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Child has fever, sore throat, chills. Given Motrin. Prescribed Amoxicillin for ear infection. Cause of fatigue and appetite loss?

My son came home from school last Thursday with a fever, sore throat, and chills. I gave him children's Motrin and took him to the doctor on Friday morning. The doctor said that he might have something viral and his ear inside was red, so she prescribed amoxicilan to treat what could potentially turn into an ear infection. He hasn't had a fever since last Saturday but is fatigued and not eating much at all. No vomiting, no diarrhea. What could it be?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Hi Dear ,
Thanks for placing your query through HCM.
I can appreciate your concerns.
Fatigue & decreased oral intake are common in infections .
Please continue giving him prescribed meds & make sure he drinks frequently & give him something to eat in small amounts but every 2-3 hrs. Also let him take adequate rest as desired .
Hope I have answered your query.
If you have any further questions I will be happy to help.
Wish him a speedy recovery.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor